# SDR AC2A2022103013901

- Difficulty date: October 30, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 9,442 hours, 17,296 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 3G5350A00134A8
- Part serial: A70099
- Condition: Unserviceable
- Part time: 5,962 hours, 9,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL STRUCTURE HAS AREA OF DELAMINATION ON R/H SIDE.
